Occupational airborne contact allergy to tetrazepam

@article{Lepp2003OccupationalAC,
  title={Occupational airborne contact allergy to tetrazepam},
  author={Ute Lepp and Pamela Zabel and Ulf Greinert},
  journal={Contact Dermatitis},
  year={2003},
  volume={49}
}

Topics from this paper

On the clinical evidence leading to tetrazepam withdrawal
TLDR
It is failed to find a turning point in the amount of ADRs reported following tetrazepam withdrawal to underpin the validity of the withdrawal, and the importance of a better communication of knowledge in scientific literature, pharmacovigilance agencies, and from doctors is stressed to prevent marketed usage of drugs with well-established side effects during long periods.
Occupational allergic contact dermatitis from systemic drugs
Health‐care workers (HCWs) and professionals working in the pharmaceutical industry are at risk of developing occupational allergic contact dermatitis (OACD) from systemic drugs (or drug
Occupational contact sensitization in female geriatric nurses: Data of the Information Network of Departments of Dermatology (IVDK) 2005–2014
TLDR
Little is known whether the relevant occupational allergen spectrum reported in the 1990s, including fragrances, preservatives, rubber chemicals and ingredients of surface disinfectants to be the most common sensitizers in GN, is still valid.
I problemi con le terapie in RSA
A survey in a convenience sample of nursing homes was the occasion to collect data on the frequency of some common problems related to the administration of drugs to dementia residents. Some common
Modification galénique des formes orales sèches : amélioration des pratiques en gériatrie
La population francaise est vieillissante. Par consequent, le nombre de personnes âgees dependantes augmente. En institution, une des problematiques rencontrees par le personnel soignant concerne
Occupational airborne contact dermatitis from benzodiazepines and other drugs
TLDR
Healthcare workers (or relatives) crushing drug tablets for patients with difficulties in swallowing are at risk of developing sensitization via airborne exposure through airborne exposure to Tetrazepam.
Airborne contact dermatitis to drugs.
TLDR
This review of the literature focuses on airborne contact dermatitis due to pharmaceutical compounds, which occurs mainly in employees of pharmaceutical industries involved in the production of the drugs and healthcare workers who use the drugs for therapeutic aims.
Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
Background  Tetrazepam, a benzodiazepine, is a frequently used muscle relaxant. The most common adverse reactions are neurological and gastrointestinal. Cutaneous reactions to tetrazepam are rare and
Occupational allergic contact dermatitis from tetrazepam in nurses
TLDR
Tetrazepam is a muscle relaxant belonging to the benzodiazepine group and its use in clinical practice is regulated by the Food and Drug Administration.
...
1
2
...

References

SHOWING 1-4 OF 4 REFERENCES
Cross‐reactive Type IV hypersensitivity reactions to benzodiazepines revealed by patch testing
TLDR
The 3 patients who reacted only to their own epoxy resin underline the importance of patch testing patients to their Own epoxy resins when investigating occupational cases and may not always be standard (diglycidyl ether of bisphenol A).
Tetrazepam: an allergen with several clinical expressions
TLDR
Positive reactions to nickel sulfate and all 3 dilutions of ceftiofur sodium were obtained and dermatitis affected both eyelids in a chicken vaccinator.
Contact dermatitis from diazepoxides
TLDR
A 37-year-old housewife developed eczema on the forefinger of theright hand in December 1991, which later spread to the dorsum of the right hand, eyelids, neck and cheeks, finding positive reactions to clorazepate and valpromide.